Research

Gaussian limits for multidimensional random sequential packing at saturation


Reference:

Schreiber, T., Penrose, M. D. and Yukich, J. E., 2007. Gaussian limits for multidimensional random sequential packing at saturation. Communications in Mathematical Physics, 272 (1), pp. 167-183.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Related URLs:

Details

Item Type Articles
CreatorsSchreiber, T., Penrose, M. D. and Yukich, J. E.
DOI10.1007/s00220-007-0218-2
Related URLs
URLURL Type
http://arxiv.org/abs/math/0610680Free Full-text
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6949
Additional InformationID number: ISI:000245293200008

Export

Actions (login required)

View Item